1 doctor weighed in:

Sensation of someone blowing cold air on my brain, not scalp. Could cough med abuse be a cause?

1 doctor weighed in
Dr. James Burns
Emergency Medicine

In brief: Unusual symptom

I am not sure i quite understand the symptom, but if your cough medication contains an opiod then it could be the culprit as many psychoactive medications can create unusual sensations.
You may want to stop the medication for 2-3 days to see if symptom resolves.

In brief: Unusual symptom

I am not sure i quite understand the symptom, but if your cough medication contains an opiod then it could be the culprit as many psychoactive medications can create unusual sensations.
You may want to stop the medication for 2-3 days to see if symptom resolves.
Dr. James Burns
Dr. James Burns
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors